| Catalog Number |
RBY4C0202 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, an investigation cannot be performed.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the hepatic artery using a ruby coils.During the procedure, while attempting to advance a ruby coil through a non-penumbra microcatheter, the ruby coil became stuck and would not advance inside of the microcatheter; therefore, it was removed.The procedure was completed using new ruby coils with the same microcatheter.There was no report of an adverse effect to the patient.